MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA IM CYCLOSPORINE (CSA)

SIEMENS HEALTHCARE DIAGNOSTICS INC ATELLICA IM CYCLOSPORINE (CSA)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer reported discordant (low) atellica im cyclosporine (csa) lot 055 patient results.The customer provided data for 2 patient samples tested on (b)(6) 2026 where the initial atellica im csa were lower than results from an alternate method obtained at a different lab.There are no reports of patient or user intervention or adverse health consequences in association with this event.Siemens is investigating.
 
Event or Problem Description
The customer reported discordant (low) atellica im cyclosporine (csa) lot 055 patient results.The customer provided data for 2 patient samples tested on (b)(6) 2026 where the initial atellica im csa were lower than results from an alternate method obtained at a different lab.There are no reports of patient or user intervention or adverse health consequences in association with this event.

Brand Name
ATELLICA IM CYCLOSPORINE (CSA)
Common Device Name
CYCLOSPORINE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key24114920
Report Number1219913-2026-00021
Device Sequence Number12258892
Product Code MKW
UDI-Device Identifier00630414598727
UDI-Public(01)00630414598727(10)91691055(17)270122
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K071455
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10995548
Device Lot Number91691055
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown